# SDR FDEA201009303836

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545734
- Condition: Corroded
- Location: Bs 490 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERIOR FUSELAGE BS 490 STR 27L-28L.  REPAIRED IAW EA 7-5330-135598.  REMOVED PREV REPAIR IAW SRM 51-30-2, CUTOUT DAMAGED AREAS 20.5" X 10.5", FABRICATED 2 EA FILLERS, 1 LAP FILLER & TRIPLER, TREATED AND PRIMED AND INSTALLED REPAIR & FUSELAGE BS 490, STR 27L IAW EA 7-5330-135598 & SRM 51-10-2 & SRM 51-30-2.
